# SDR USAA920080683

- Difficulty date: March 11, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280SP
- Part serial: BN306
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM - MAJOR REPAIR-C18-NR 6067164, RIGHT T/E OUTBOARD FORE FLAP IS DELAMINATED UPPER SURFACE, WBL 292.69 - 295.69.  INSTALLED REPAIR DOUBLER IAW SRM 51-70-10-2R3 & 2R4, FIG 201.
